# SDR SWAA2022012562987

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 67,867 hours, 40,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Rh Overwing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT SIGN COVER BROKEN ; / [01] R AND R'D EXIT SIGN ASSY PER AMM-33-51-01 OPS NORMAL.
